CSpace

Browse/Search Results:  1-10 of 45 Help

Selected(0)Clear Items/Page:    Sort:
On Riemann solutions under different initial periodic perturbations at two infinities for 1-d scalar convex conservation laws 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 9, 页码: 5140-5155
Authors:  Yuan, Qian;  Yuan, Yuan
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Conservation laws  Shock waves  Rarefaction waves  Periodic perturbations  
Controllability of Nash Equilibrium in Game-Based Control Systems 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2019, 卷号: 64, 期号: 10, 页码: 4180-4187
Authors:  Zhang, Ren-Ren;  Guo, Lei
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Controllability  hierarchical structure  maximum principle  Nash equilibrium  noncooperative differential games  
A Numerical Study of the 3-Periodic Wave Solutions to Toda-Type Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2019, 卷号: 26, 期号: 2, 页码: 579-598
Authors:  Thang, Yingnan;  Hu, Xingbiao;  He, Yi;  Sun, Jianqing
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Toda-type equation  N-periodicwave solution  Riemann's theta-function  Gauss-Newton method  
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:12/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients  
Elimination Theory in Differential and Difference Algebra 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 卷号: 32, 期号: 1, 页码: 287-316
Authors:  Li Wei;  Yuan Chun-Ming
Favorite  |  View/Download:7/0  |  Submit date:2019/04/02
Differential Chow forms  differential resultants  sparse differential resultants  Wu-Ritt characteristic sets  
eliminationtheoryindifferentialanddifferencealgebra 期刊论文
系统科学与复杂性学报英文版, 2019, 卷号: 032, 期号: 001, 页码: 287
Authors:  LI Wei;  YUAN ChunMing
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Stochastic Consentability of Linear Systems With Time Delays and Multiplicative Noises 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2018, 卷号: 63, 期号: 4, 页码: 1059-1074
Authors:  Zong, Xiaofeng;  Li, Tao;  Yin, George;  Wang, Le Yi;  Zhang, Ji-Feng
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Consentability  consensus  multiagent system  multiplicative noise  time delay  
Domain decomposition methods for space fractional partial differential equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 350, 页码: 573-589
Authors:  Jiang, Yingjun;  Xu, Xuejun
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Fractional differential equations  Overlapping domain decompositions  Preconditioners  
NUMERICAL AND BIFURCATIONS ANALYSIS FOR MULTI ORDER FRACTIONAL MODEL OF HIV INFECTION OF CD4(+)T-CELLS 期刊论文
UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, 2016, 卷号: 78, 期号: 4, 页码: 243-258
Authors:  Alipour, Mohsen;  Arshad, Sadia;  Baleanu, Dumitru
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
HIV infection of CD4(+)T-cells  Operational matrices  Bernstein polynomials  Caputo fractional derivative  Bifurcation analysis  
Multigrid methods for space fractional partial differential equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2015, 卷号: 302, 页码: 374-392
Authors:  Jiang, Yingjun;  Xu, Xuejun
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Fractional differential equations  Multigrid methods  Optimal convergence